# SDR CALA2014112492737

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 66,343 hours, 7,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ACCOMPLISHED AT FUSELAGE SKIN BELOW FWD CARGO DOOR CUT OUT AT STATION 649 TO 664 STRINGER 40R IAW SRM 53-00-01 REPAIR 1 DET III REF PG 209.  REPAIR IS A CAT B REPAIR.  INSPECTION REQUIREMENTS IAW TABLE IV PG 213 THRESHOLD IS 15,000 FLIGHT CYCLES, REPEAT INSPECTION INTERVAL WITH HFEC IS 6,000 FLIGHT CYCLES.  REF SRM 53-00-01.
